# SDR 2007UALA01054

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 25,971 hours, 9,289 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GEN INOP, HAS BURNED PYLON CONNECTOR.  [SUP 06-01-07]  INSPECTED PYLON CONNECTOR AND FOUND PIN "C"  BURNED IN CONNECTOR & RECEPTICAL. REPLACED HARNESS AND NR 2 IDG AS A PRECAUTIONARY MEASURE.
